# SDR HALA2009070700276

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 25,777 hours, 4,927 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT ENG DUCT PRESSURE WAS INTERMITTENTLY HIGH AT CRZ THRUST AND ABOVE.  PRESS NORM AT LOW THRUST.( L DUCT PRESS 23 PSI)( R DUCT PRESS 38 PSI).  PERFORMED AIR SUPPLY BITE IAW FIM 36-20-00.  LT ENG 
HPC FAULT. INSPECTED HPC CONNECTOR AND SENSE LINES AND HP VALVE. NO DISCREPENCIES NOTED. RAN BOTH ENGINES DUCT PRESSURE NORMAL. NO FAULTS NO EICAS MSGS.
